MathSciNet Relay Station
MathSciNet bibliographic data
MR176422 53.74 (53.80)
Okumura, Masafumi Certain almost contact hypersurfaces in Kaehlerian manifolds of constant holomorphic sectional curvatures. Tôhoku Math. J. (2) 16 1964 270–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement